# SDR CAL950549

- Difficulty date: June 16, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N63305
- Make and model: Boeing 7373T0
- Aircraft serial: 23356
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Uplock Fitting
- Part number: 654654321
- Condition: Corroded
- Location: Bs 685
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

YVR - INSPECTION FOUND THE LEFT MLG FORWARD ATTACH LUG (BODY LUG AT STATION 685) CORRODED IN AND AROUND THE BORE.  THE BORE WAS REAMED, UNEVEN AREAS WERE REAMED, AND FACES SPOTFACED.  SHOT PEENED AND FABRICATED AND INSTALLED REPAIR SLEEVE.  SPOTFACED FILLERS, FABRICATED AND INSTALLED.  (M)
